MAUDE Adverse Event Report: ARTHREX, INC. PUNCH, LARGE 2.75MM, STRAIGHT; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. PUNCH, LARGE 2.75MM, STRAIGHT; ACCESSORIES, ARTHROSCOPIC
Model Number PUNCH, LARGE 2.75MM, STRAIGHT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The precise cause for a missing tip pin could not be determined.Missing tip pin was not returned along with the complaint device.Unable to perform a function test due the related condition.
 
Event or Problem Description
It was reported by the sales rep that during a knee arthroscopic procedure, the ar-11200 would not bit and could not be used.Another of the same part number was used to compete the case.
 
Additional Manufacturer Narrative
The precise cause for a missing tip pin could not be determined.Missing tip pin was not returned along with the complaint device.Unable to perform a function test due the related condition.Unrelated condition, laser markings on the tip became rusted/discolored.

Brand Name
PUNCH, LARGE 2.75MM, STRAIGHT
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11358113
Report Number1220246-2021-02612
Device Sequence Number19124275
Product Code NBH
UDI-Device Identifier00888867002944
UDI-Public00888867002944
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH, LARGE 2.75MM, STRAIGHT
Device Catalogue NumberAR-11200
Device Lot Number83647
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date02/23/2021
Patient Sequence Number1